# SDR 96ZZZX1351

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N216RN
- Make and model: Avions R2160
- Aircraft serial: C200
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bulkhead
- Condition: Cracked
- Location: Stab Brg Brkt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL CRACKS FOUND INTERCONNECTING ALL FOUR BOLT HOLES DRILLED IN THE AFT STABILATOR BULKHEAD TO WHICH THE STABILATOR BEARING BRACKET ATTACHES TO ON THE RT SIDE.  SUSPECT CAUSE:  EXCESSIVE AIR LOADS ON THE STABILATOR DUE TO AEROBATIC MANEUVERS (HAMMER HEADS AND SNAP ROLLS), AND AFT BULKHEAD BEING OF INADEQUATE STRENGTH TO ABSORB STRESSES.  SUBMITTER RECOMMENDS PERIODIC INSPECTIONS OF AFT BULKHEAD EVERY 100 HOURS OR MORE IF AEROBATIC OR REINFORCEMENT OF BULKHEAD (REFER TO FORM 337).  TT ON AIRCRAFT, 3600 HOURS.
